# SDR SCNA20141020144

- Difficulty date: May 12, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 32,505 hours, 12,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 EXTERIOR EMERGENCY LIGHT INOPERATIVE, REPLACED THE LAMP.
